# SDR DALA2022101206577

- Difficulty date: October 10, 2022
- Submitted: October 12, 2022
- Operation: Air carrier
- Aircraft: N585NW
- Make and model: Boeing 757351
- Aircraft serial: 32985
- Aircraft time: 68,472 hours, 22,438 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5805 FWD AND AFT LEAF SPRINGS DOES NOT RETAIN THE SLIDER ON GIRT BAR OF L4 DOOR SLIDE IN REF AMDS. CORRECTIVE ACTION: SUMMARY OF NRC S/N:000130. GIRT BAR WAS VERIFIED AND REPLACED PER B757-300 IPC 25-66-05 AND INSTLLED UNDER W/C. (2446588)
